# SDR JJBA20151104003

- Difficulty date: November 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 36,433 hours, 50,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corroded
- Location: Fuselage
- Part time: 36,433 hours, 50,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON THE LT SEAT RAIL & DRIP TRAY FROM FS 180-234.5.  REPLACED LT SEAT RAIL IAW RD 8-53-3074.
